# SDR CALA2025082007967

- Difficulty date: July 6, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Out Of Limits
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HAS 2EA PREVIOUSLY OVERSIZED PLAIN BUSHINGS WITH WO RN I/D AT HINGES 5 OUTBOARD AND 6 INBOARD.   PERFORMED OVERSIZING REPAIR AT R/H ELEVATOR HINGE #5 AND #6 IAW A319 SRM 55-26-41-300-004 THIS REINSPECT AT 6 YEARS FROM REPAIR EMBODIMENT WITH SUB INSP AT 6YEARS DETAILED INSPECTION PER HRBR TASK 552002-01-1 A319 SRI 53-2041-200-001.
